Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1974, Volume 42, Issue 6

Short-Run Equilibrium and Stability in the Two-Sector Growth Model<1081:SEASIT>2.0.CO;2-M
p. 1081-1092

Miltiades Chacholiades

This paper demonstrates how the short-run static stability conditions of the two-sector growth model can be derived by converting the problem into a two-person, two-good exchange model. It is shown that the only necessary and sufficient condition for short-run stability is the Marshall-Lerner condition, and that the Drandakis (sufficient) condition follows easily from the former.

Log In To View Full Content

Journal News